# SDR SWIA201335646

- Difficulty date: December 14, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 32,224 hours, 27,246 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Disconnected
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CD TO 6 CD CABIN FLOOR EMERGENCY LIGHTS DO NOT ILLUMINATE.  FLT 5425 RECONNECTED FLOOR TRACK EMERGENCY LIGHTS AT ROW 2 CD TO 6 CD IAW AMM.
